Sibirskii Zhurnal Industrial'noi Matematiki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2014, Volume 17, Number 1, Pages 36–45 (Mi sjim817)  

Numerical modeling of the integro-differential Korteweg–de Vries–Burgers equation

N. I. Gorbenko

Institute of Computational Mathematics and Mathematical Geophysics, 15 Lavrent'ev av., 630090 Novosibirsk

Abstract: We develop explicit and implicit schemes that are based on the finite volume method for the Korteweg–de Vries–Burgers equation which become multisymplectic for the Korteweg–de Vries equation. The resulting schemes have better stability on long-term calculations. An algorithm for calculating the Duhamel integral with a fixed amount of memory is proposed. The results of numerical experiments are presented.

Keywords: integral-differential equation, Hamiltonian, multisymplectic, explicit and implicit schemes, numerical experiment.

Full text: PDF file (273 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.63
Received: 18.11.2013

Citation: N. I. Gorbenko, “Numerical modeling of the integro-differential Korteweg–de Vries–Burgers equation”, Sib. Zh. Ind. Mat., 17:1 (2014), 36–45

Citation in format AMSBIB
\Bibitem{Gor14}
\by N.~I.~Gorbenko
\paper Numerical modeling of the integro-differential Korteweg--de Vries--Burgers equation
\jour Sib. Zh. Ind. Mat.
\yr 2014
\vol 17
\issue 1
\pages 36--45
\mathnet{http://mi.mathnet.ru/sjim817}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3379252}


Linking options:
  • http://mi.mathnet.ru/eng/sjim817
  • http://mi.mathnet.ru/eng/sjim/v17/i1/p36

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:298
    Full text:96
    References:43
    First page:25

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021